# SDR SWAA2023121318347

- Difficulty date: November 4, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER WING BOX 2023-689193<[01] REPLACED ANGLE LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER WING BOX IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 143A0060 REV:A SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE LOCATED BS 540 BTW RBL 24.75 TO RBL 45.5 AT CENTER WING BOX IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 143A0060 REV:A SEE INDIVIDUAL SIGNOFF BELOW.
